Alert archive / Arizona / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 28, NWS Phoenix, AZ

July 30, 2018Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 30, 2018, 7:23 PM MST for Maricopa County, Arizona. It was in force for 52 min. 25 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2018, 7:23 PM MST (02:23 UTC)
Expired
Jul 30, 2018, 8:15 PM MST
In force
52 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 40 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 7:25 PM MSTTSTM WND DMG1 Nw Glendale, AZCORRECTED TIME FROM PREVIOUS TSTM WND DMG REPORT FROM 1 NW GLENDALE. MOBILE HOME AWNING DOWN. TIME ESTIMATED.
Jul 30, 7:25 PM MSTTSTM WND DMG2 Nnw El Mirage, AZDELAYED REPORT. TIME ESTIMATED. TWO CARS DAMAGED BY SNAPPED TREE LIMBS OF 4-6 INCHES IN DIAMETER IN WALMART PARKING LOT NEAR DYSART RD. AND THUNDERBIRD RD.
Jul 30, 7:30 PM MSTTSTM WND DMG3 Ssw North Scottsdale, AZLARGE TREE LIMBS DOWN ON THE ROAD, BLOCKING MULTIPLE LANES ON SHEA BLVD. I TURNED WEST ONTO SHEA BLVD FROM N SCOTTSDALE ROAD AND CONTINUED TO 32ND STREET. ESPECIALLY THROUGH NORTH PARADISE VALLEY, CAUTION IS STRONGLY ADVISED TRAVELLING ON SHEA BLVD; LOTS OF SP
Jul 30, 7:33 PM MSTTSTM WND GST 352 Sw Peoria, AZTRAINED SPOTTER REPORTS WINDS >35 MPH AND POWER OUT AT OLIVE & LOOPP 101 IN THE WEST VALLEY.
Jul 30, 7:35 PM MSTNON-TSTM WND DMG7 Ene Glendale, AZLARGE TREE BLOWN DOWN.
Jul 30, 7:37 PM MSTTSTM WND DMG2 N Glendale, AZCORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 2 N GLENDALE. DELAYED REPORT. AT LEAST A COUPLE OF TREES WITH TRUNK DIAMETER OF 12-14 INCHES WERE KNOCKED DOWN NEAR 59TH AVE. AND OLIVE AVE. TIME ESTIMATED BASED ON RADAR TO MATCH WINDS WITH BROKEN LINE OF STO
Jul 30, 7:38 PM MSTTSTM WND DMG2 Sse North Scottsdale, AZ1/4 MILE VISIBILITY DUE TO BLOWING DUST. BLOWING DEBRIS AND BROKEN TREE LIMBS (SMALL). ESTIMATED 40KT+ WINDS.
Jul 30, 7:38 PM MSTTSTM WND DMG6 W North Scottsdale, AZLOCAL SMALL STREAM FLOW, LOW VOLUME AT THIS TIME. SCOTTSDALE RD ALSO PINNACLE PT RD. POWER OUT AT 36TH AND GREENWAY. 4 TREES DOWN. STREET SIGNS TOPPLED.
Jul 30, 7:38 PM MSTTSTM WND GST 744 Ene Litchfield Park, AZ74 MPH WIND GUST GLENDALE APRT ASOS.
Jul 30, 7:39 PM MSTTSTM WND DMG1 S Sun City, AZCORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 1 S SUN CITY. DELAYED REPORT. LARGE TREE WITH TRUNK DIAMETER OF 2-3 FEET KNOCKED OVER NEAR 103RD AVE. AND THUNDERBIRD RD. TIME ESTIMATED BASED ON RADAR TO MATCH WINDS WITH BROKEN LINE OF STORMS.
Jul 30, 7:39 PM MSTTSTM WND GST 502 S Scottsdale, AZ74TH ST AND MCDOWELL 50MPH + WINDS.
Jul 30, 7:40 PM MSTTSTM WND DMG1 Ene Luke Afb, AZGLENDALE AND LITCHFIELD NEAR LUKE AFB POWER OUT.
Jul 30, 7:40 PM MSTTSTM WND DMG1 Sw Sun City, AZCORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 1 SW SUN CITY. DELAYED REPORT. TIME ESTIMATED. TREE WITH TRUNK DIAMETER OF 3-4 FEET KNOCKED DOWN AT NORTHEAST CORNER OF 108TH DR. AND THUNDERBIRD RD. TIME ESTIMATED BASED ON RADAR TO MATCH WINDS WITH BROKEN LI
Jul 30, 7:40 PM MSTTSTM WND DMG5 Nne Phoenix, AZLARGE TREE DOWN ON 12TH STREET BETWEEN MISSOURI AND BETHANY HOME RD.
Jul 30, 7:40 PM MSTTSTM WND DMG5 N Phoenix, AZCORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 5 N PHOENIX. LARGE TREE DOWN. TIME ESTIMATED BASED ON RADAR TO MATCH WINDS WITH BROKEN LINE OF STORMS AND OTHER NEARBY REPORTS.
Jul 30, 7:40 PM MSTTSTM WND DMG5 N Phoenix, AZMASSIVE TREE THAT WAS UPROOTED AND CAME CRASHING DOWN ON A HOME NEAR BETHANY HOME/15TH AVE.
Jul 30, 7:42 PM MSTTSTM WND DMG1 Ese Peoria, AZCORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 1 ESE PEORIA. 18 TREE DOWN ON 77TH AVE JUST NORTH OF MOUNTAIN VIEW PARTIALLY BLOCKING THE ROAD. TIME ESTIMATED BASED ON RADAR TO MATCH WINDS WITH BROKEN LINE OF STORMS.
Jul 30, 7:43 PM MSTTSTM WND DMG2 Nw El Mirage, AZCORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 2 NW EL MIRAGE. TELEPHONES OUT DYSART & THUNDERBIRD RD. TIME ESTIMATED BASED ON RADAR TO MATCH WINDS WITH BROKEN LINE OF STORMS.
Jul 30, 7:46 PM MSTTSTM WND GST 744 E Litchfield Park, AZ
Jul 30, 7:49 PM MSTTSTM WND DMG2 Nne Peoria, AZPART OF A ROOF BLOWN OFF FROM A HOME.
Jul 30, 7:50 PM MSTTSTM WND DMG2 E Youngtown, AZAMERICAN LEGION POST LOST THREE TREES IN THE STORM, TWO FELL ON CARS.
Jul 30, 7:54 PM MSTTSTM WND DMG1 Nw Glendale, AZMOBILE HOME AWNING DOWN.
Jul 30, 8:00 PM MSTTSTM WND DMG5 Se Deer Valley, AZTREES DOWN ALONG GREENWAY PARKWAY, FROM 32ND STREET WEST TO NEAR CAVE CREEK. MANY SECTIONS OF STREET LIGHTS OUT, AS WELL AS SOME TRAFFIC LIGHTS. THESE TREES ARE VERY LARGE AND BLOCK AT LEAST ONE WESTBOUND LANE. EMERGENCY VEHICLES WERE APPROACHING THESE SCENES,
Jul 30, 8:03 PM MSTTSTM WND GST 506 W North Scottsdale, AZ50 MPH OR GREATER ESTIMATED WIND GUSTS. 1/2 MILE BLOWING DUST.
Jul 30, 8:04 PM MSTTSTM WND DMG2 Nnw Waddell, AZ3-4 INCH TREE LIMBS BROKEN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 22 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 2.4 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2018-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2018-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1123 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
2603 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

965 
WUUS55 KPSR 310223
SVRPSR
AZC013-310315-
/O.NEW.KPSR.SV.W.0028.180731T0223Z-180731T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
723 PM MST MON JUL 30 2018

The National Weather Service in Phoenix has issued a

* Severe Thunderstorm Warning for...
  Maricopa County in south central Arizona...

* Until 815 PM MST.

* At 723 PM MST, severe thunderstorms were located along a line
  extending from Sugarloaf Mountain to 8 miles northeast of
  Morristown, moving southwest at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Phoenix, Mesa, Glendale, Scottsdale, Tempe, Peoria, Surprise, El
  Mirage, Paradise Valley, Youngtown, Sun City West, Waddell, East
  Mesa, Sun City and Litchfield Park.

* This includes the following highways...
  AZ Interstate 10 between mile markers 141 and 149.
  AZ Interstate 17 between mile markers 200 and 214.
  AZ Route 51 between mile markers 1 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3359 11182 3347 11157 3345 11158 3338 11177
      3357 11267 3377 11259
TIME...MOT...LOC 0223Z 058DEG 23KT 3371 11153 3396 11254 

HAIL...<.75IN
WIND...60MPH
 
$$

Wilson
2 follow-up statements
736 
WWUS55 KPSR 310301
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
801 PM MST MON JUL 30 2018

AZC013-310315-
/O.CON.KPSR.SV.W.0028.000000T0000Z-180731T0315Z/
Maricopa AZ-
801 PM MST MON JUL 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MST
FOR MARICOPA COUNTY...

At 759 PM MST, severe thunderstorms were located along a line
extending from Fountain Hills to 7 miles west of Morristown, moving
southwest at 25 mph.

Gusts of 74 mph have been reported at Glendale Municipal Airport. 
Gusts above 60 mph are still possible with this line of storms.  

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Phoenix, Mesa, Glendale, Scottsdale, Tempe, Peoria, Surprise, El
Mirage, Paradise Valley, Youngtown, Sun City West, Waddell, East
Mesa, Sun City and Litchfield Park.

This includes the following highways...
AZ Interstate 10 between mile markers 141 and 149.
AZ Interstate 17 between mile markers 200 and 214.
AZ Route 51 between mile markers 1 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3359 11182 3347 11157 3345 11158 3338 11177
      3357 11267 3377 11259
TIME...MOT...LOC 0259Z 058DEG 23KT 3360 11175 3385 11276 

HAIL...<.75IN
WIND...60MPH
 
$$

Wilson
990 
WWUS55 KPSR 310313
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
813 PM MST MON JUL 30 2018

AZC013-310323-
/O.EXP.KPSR.SV.W.0028.000000T0000Z-180731T0315Z/
Maricopa AZ-
813 PM MST MON JUL 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR MARICOPA COUNTY WILL EXPIRE AT
815 PM MST...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3359 11182 3347 11157 3345 11158 3338 11177
      3357 11267 3377 11259
TIME...MOT...LOC 0313Z 058DEG 23KT 3356 11183 3381 11284 

$$

Wilson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 5:43 PM MST, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 30, 5:43 PM MST, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
543 PM MST Mon Jul 30 2018

.UPDATE...
Updated Aviation section.

&&

.SYNOPSIS...
The Monsoon High will predominate across the Desert Southwest
through early next week, resulting in temperatures a few degrees
above normal. Storms will be most favored across the higher terrain
east of Phoenix, though there will be a slight chance of
thunderstorms across south-central Arizona each day.

&&

.DISCUSSION...
Today: It looks like clouds were able to clear out early enough
this morning to provide us with sufficient day time heating today.
The upper-level ridge continues to meander near southern Nevada,
providing us with another day of mid-level easterlies. Sufficient
moisture continues to exist across the southern half of the state
with PWs ranging from 1 to 2 inches and the greatest moisture
existing from Maricopa county westward into southeast California.
Currently, scattered storms have already started to develop over
the higher terrain of Gila county, with some isolated stronger
storms apparent on radar. According to the SPC mesoanalysis page,
CAPE values in this region range from 1000 to 2500 J/kg with very
little CIN. In addition, DCAPE values in this same region are
around 1000 to 1300, so stronger storms that develop will have the
potential to produce strong downdrafts. With the steering flowing
being out of the east-northeast, expect activity to continue to
push westward, with most CAMs indicating an outflow boundary
pushing across the western portion of our forecast area, starting
in Gila county around 22Z/23, then pushing through the PHX metro
somewhere between 00Z to 03Z, then exiting Maricopa county
somewhere between 04Z and 05Z. Some of these models also
continue to indicate that the outflow boundary could even push
further westward into La Paz and Yuma county and potentially as
far west as southeast California. So the main question is, will
these outflows be strong enough to generate additional storms over
the lower deserts? The forecast soundings for PHX, show up to
2000 J/kg of CAPE, however there is a pretty moderate cap so it
would take a strong outflow boundary to trigger additional storms
across the lower deserts. Most CAMs remain pretty optimistic today
and do have thunderstorms over the Phoenix metro, so it's not
completely out of the question today and chances definitely look
better than yesterday.

Tuesday-Monday:
Little change in the pattern is anticipated as the aforementioned
Monsoon High persists and meanders across the Desert Southwest.
This will generally result in temperatures a few degrees above
normal and well below records. Latest NAEFS percentiles indicate
low-level mixing ratios near climatology, which will generally
favor the Mogollon Rim and higher terrain for storm activity.
However, it is possible that scattered thunderstorms will
materialize across central Arizona one or two days this week,
despite the PoPs near Climo.

Latest operational GFS and ECMWF depict a well-defined inverted
trough approaching the region late in the weekend or early next
week. This will likely enhance the threat for precipitation along
with other monsoon hazards including strong winds and blowing
dust.

&&

.AVIATION...

South-Central Arizona including KPHX, KIWA, and KSDL:

Strong storms that are ongoing in Gila County and are beginning to
push into far northeastern Maricopa County should at least push an
outflow through KIWA and KSDL around 0130Z and possibly KPHX most
likely after 02Z. These storms would arrive earlier if they
maintained their current intensity and W-SW progress, but some
weakening is still expected based on recent daily trends. It is
worth noting that more hi-res models, including the most recent
HRRR runs and a few of the HREF runs, are pushing at least some of
this convective activity into the lower deserts than yesterday.
The earlier initiation of storms relative to yesterday makes this
more likely as well, so we have added VCTS into KIWA and KSDL from
0130-03Z. We kept VCSH for KPHX since the storms may not be able
to hold together that far west assuming the outflows push ahead of
the storms. However, the strongest thunderstorm cells near Payson
may be able to push into lower deserts and hold together after
sunset due to a shortwave that may be rotating around the ridge
aloft. If this occurs, we will amend as needed. Otherwise, expect
easterly winds to return late overnight with the normal diurnal
progression to westerly by early afternoon tomorrow. Thunderstorm
chances for the lower deserts will be lower tomorrow without the
additional shortwave forcing.

Southeast California/Southwest Arizona including KIPL and KBLH:

Aviation impacts are generally not expected through tomorrow
afternoon aside from some midlevel clouds at KIPL and high clouds
at KBLH. There is a low chances of thunderstorms making it into La
Paz or Yuma Counties that may push a few outflows into the TAF
sites, but chances are too low to include at this time. Apart
from outflows, southeasterly winds at KIPL and southerly winds at
KBLH below 10 knots will be favored.

Aviation Discussion not updated for amended TAFs.

&&

FIRE WEATHER...

Thursday through Monday:

Anticipate a familiar Monsoon weather pattern this week with storm
activity occurring mainly over the higher terrain of Arizona with
only slight chances over the lower deserts. Storm chances depart
from southeast California and southwest AZ on Friday through
Monday as atmospheric moisture content aloft declines somewhat.
Otherwise, minimum humidities will remain above 15% on the lower
deserts (upper teens to mid 20s; mid 20s to mid 30s higher
terrain). Overnight recovery will remain good. Apart from
thunderstorms, winds will be light except for typical afternoon
and evening breeziness.

&&

.SPOTTER INFORMATION STATEMENT...
Skywarn amateur radio Nets may need to be activated for this
afternoon and evening. Spotters should follow standard reporting
procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Hernandez
AVIATION...AJ
FIRE WEATHER...AJ

In the hours before

Local storm report, Jul 30, 6:51 PM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
651 PM MST MON JUL 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     DUST STORM       9 SE QUEEN CREEK        33.13N 111.55W
07/30/2018                   PINAL              AZ   TRAINED SPOTTER

            VISIBILITY LESS THAN 1/2 MILE.

&&

MP
Local storm report, Jul 30, 7:01 PM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
701 PM MST MON JUL 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     10 WSW SUNFLOWER        33.84N 111.64W
07/30/2018  E66 MPH          MARICOPA           AZ   PUBLIC

            BARTLETT LAKE.

&&

MP
Local storm report, Jul 30, 7:14 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
714 PM MST MON JUL 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     DUST STORM       6 NW EAST MESA          33.48N 111.75W
07/30/2018                   MARICOPA           AZ   TRAINED SPOTTER

            REPORT OF 100 YARDS OF VISIBILITY AT VAL
            VISTA AND THOMAS ROAD.

&&

MS
Local storm report, Jul 30, 7:17 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
717 PM MST MON JUL 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     DUST STORM       6 WSW CAVE CREEK        33.80N 112.07W
07/30/2018                   MARICOPA           AZ   TRAINED SPOTTER

            100 FOOT VISIBILITY IN BLOWING DUST. WIND
            GUSTS TO 40 MPH.

&&

MP
Local storm report, Jul 30, 7:19 PM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
719 PM MST MON JUL 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     DUST STORM       6 NNE SANTAN            33.22N 111.75W
07/30/2018                   MARICOPA           AZ   TRAINED SPOTTER

            1/2 MILE VISIBILITY IN BLOWING DUST. WIND
            GUSTS TO 40 MPH.

&&

MP
Local storm report, Jul 30, 7:23 PM MST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
723 PM MST MON JUL 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     2 NE DEER VALLEY        33.69N 112.08W
07/30/2018  E74 MPH          MARICOPA           AZ   ASOS

            74 MPH WIND GUST AT DEER VALLEY ASOS.

&&

MP

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 5:33 PM MSTFlash Flood WarningPSRGila3 hr
Jul 30, 5:42 PM MSTSpecial Weather StatementPSR48 min
Jul 30, 6:13 PM MSTSpecial Weather StatementPSR47 min
Jul 30, 6:16 PM MSTSevere Thunderstorm WarningPSRMaricopa29 min
Jul 30, 6:20 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal40 min
Jul 30, 6:26 PM MSTSpecial Weather StatementPSR49 min
Jul 30, 6:35 PM MSTSpecial Weather StatementPSRPinal40 min
Jul 30, 6:48 PM MSTSpecial Weather StatementPSR42 min
Jul 30, 6:57 PM MSTDust Storm WarningPSRMaricopa, Pinal48 min
Jul 30, 7:08 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal52 min
Jul 30, 7:12 PM MSTSevere Thunderstorm WarningPSRMaricopa33 min
Jul 30, 7:24 PM MSTFlash Flood WarningPSRMaricopa3 hr
Jul 30, 7:30 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal60 min
Jul 30, 7:40 PM MSTFlash Flood WarningPSRMaricopa, Pinal3 hr
Jul 30, 7:46 PM MSTSevere Thunderstorm WarningPSRMaricopa44 min
Jul 30, 8:10 PM MSTDust Storm WarningPSRMaricopa, Pinal65 min
Jul 30, 8:21 PM MSTSpecial Weather StatementPSR39 min
Jul 30, 8:25 PM MSTDust Storm WarningPSRMaricopa, Pinal65 min
Jul 30, 8:39 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Jul 30, 8:58 PM MSTFlash Flood WarningPSRMaricopa2 hr
Jul 30, 9:15 PM MSTDust Storm AdvisoryPSRLa Paz, Maricopa, Yuma60 min
Jul 30, 9:33 PM MSTFlash Flood WarningPSRMaricopa117 min
Jul 30, 10:07 PM MSTDust Storm AdvisoryPSRLa Paz, Yuma38 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.